Advertisement

Some generalized continuous maps via ideal

  • Rajesh Kumar TiwariEmail author
  • J. K. Maitra
  • Ravi Vishwakarma
Article
  • 11 Downloads

Abstract

The \({\mu }^*\)-open sets are sets where the closure has been considered in topological space and interior in generalized topological space. In this paper, we have studied the properties of \({\mu }^*\)-open sets and defined the \({\mu }^*\)-continuity in generalized topology on topological space. The \(I_{\mu }\)-open sets are generalized open sets of \({\mu }^*\)-open sets. Some properties of \(I_{\mu }\)-open sets have been proved and defined the \(I_{\mu }\)-continuity and weakly \(I_{\mu }\)-continuity in generalized topology on topological spaces via ideal. Further, we have developed some classical properties on \({\mu }^*\)-continuity, \(I_{\mu }\)-continuity and weakly \(I_{\mu }\)-continuity.

Keywords

Generalized topology Ideal topological spaces \(\mu \)-open set 

Mathematics Subject Classification

54C05 54C08 54C10 

Notes

References

  1. 1.
    Császár, A.: Generalized topology, generalized continuity. Acta Math. Hungar. 96, 351–357 (2002)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Császár, A.: Generalized open sets in generalized topologies. Acta Math. Hungar. 106, 53–66 (2005)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ekici, E.: On an openness which is placed between topology and Levine’s openness. Jordan J. Math. Stat. 9(4), 303–313 (2016)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Ekici, E.: \(p^{\star }_I\) -open sets in ideal spaces. Tbilisi Math. J. 10(2), 83–89 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ekici, E.: A new collection which contains the topology via ideals. Trans. A. Razmadze Math. Inst. 172, 372–377 (2018)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ekici, E.: On a topological observation connected with topology and \(\star \)-topology. Math. Montisnigri XLIII, 10–17 (2018)MathSciNetGoogle Scholar
  7. 7.
    Ekici, E.: A new approach in topology via elements of an ideal. Acta Comment. Univ. Tartu. Math. 23(1), 87–94 (2019)MathSciNetGoogle Scholar
  8. 8.
    Ekici, E., Roy, B.: New generalized topologies on generalized topological spaces due to Császár. Acta Math. Hungar. 132(1–2), 117–124 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ekici, E., Tunç, A.N.: On \(PC^\star \)-closed sets. J. Chungcheong Math. Soc. 29(4), 565–572 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ekici, E., Tunç, A.N.: On a superclass of *-operfectness. Filomat 31(14), 4499–4505 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Jankovic, D., Hamlett, T.R.: New topologies from old via ideals. Am. Math. Mon. 97, 295–310 (1990)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kuratowski, K.: Topology, vol. 1. Academic Press, New York (1966)zbMATHGoogle Scholar
  13. 13.
    Levin, N.: Semi-open sets and Semi-continuity in topological spaces. Am. Math. Mon. 70, 36–41 (1963)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Maitra, J.K., Tripathi, H.K., Tiwari, V.: A note on g-closure and g-interior. Remarking 2, 1–3 (2015)Google Scholar
  15. 15.
    Roy, B., Sen, R.: On a type of decomposition of continuity. Afr. Math. 26, 153–158 (2015)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Roy, B., Sen, R.: Generalized semi-open and pre-semi-open sets via ideals. Trans. A. Razmadze Math. Inst. 172, 95–100 (2018)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Vaidyanathaswamy, R.: The localization theory in set-topology. Proc. Indian Acad. Sci. 20, 15–51 (1945)Google Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  • Rajesh Kumar Tiwari
    • 1
    Email author
  • J. K. Maitra
    • 1
  • Ravi Vishwakarma
    • 1
  1. 1.Department of Mathematics and Computer ScienceRani Durgavati VishwavidyalayaJabalpurIndia

Personalised recommendations